# SDR UPS07850981

- Difficulty date: September 14, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 3774605501
- Condition: Cracked
- Location: Bs 58 Lbl36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM HEAVILY CORRODED AND CRACKED IN A/C COMP'T CEILING, STA 58 LBL 36.  REMOVED AND REPLACED FLOORBEAM UPPER FLANGE IAW SRM 51-01-08, 51-01- 20, 51-01-21, AND SAA EA 008-5310-01-A1170.
